Monthly Archives: December 2012

The Plague by Albert Camus

When I was in high school, I remember how The Plague by Albert Camus had made so much impression on me. Well, I have forgotten most of the plot, if not all, but I very much liked the last paragraph … Continue reading

Posted in Uncategorized | Tagged , | Leave a comment

Infinitely many primes via Fermat Numbers

Standard proof of infinitude of prime numbers (due to Euclid) goes as follows: Assume, to the contrary, that there were only finitely many primes, say are all of them. Then, consider the number . We ask whether is prime or … Continue reading

Posted in Uncategorized | Tagged , , | Leave a comment

One line proof of CS inequality

I don’t think I have seen shorter proof of Cauchy-Schwarz Inequality than the following which immediately gives from which CS inequality follows. Source: Mathematics Magazine, Vol. 68, No. 2 (Apr., 1995), p. 97

Posted in Uncategorized | Leave a comment